Previous |  Up |  Next


Title: Oscillation properties for parabolic equations of neutral type (English)
Author: Cui, Bao Tong
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 33
Issue: 4
Year: 1992
Pages: 581-588
Category: math
Summary: The oscillation of the solutions of linear parabolic differential equations with deviating arguments are studied and sufficient conditions that all solutions of boundary value problems are oscillatory in a cylindrical domain are given. (English)
Keyword: partial differential equation
Keyword: deviating argument
Keyword: boundary problem
Keyword: oscillation
MSC: 35B05
MSC: 35K10
MSC: 35K20
MSC: 35R10
idZBL: Zbl 0796.35166
idMR: MR1240178
Date available: 2009-01-08T17:58:33Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Mishev D.P., Bainov D.D.: Oscillation of the solutions of parabolic differential equations of neutral type.Appl. Math. Comput. 28 (1988), 97-111. Zbl 0673.35037, MR 0963107
Reference: [2] Mishev D.P., Bainov D.D.: Oscillation properties of the solutions of a class of hyperbolic equations of neutral type.Funkc. Ekvac. 29 (1986), 213-218. Zbl 0651.35052, MR 0877430
Reference: [3] Yoshida N.: Forced oscillations of solutions of parabolic equations.Bull. Austral. Math. Soc. 36 (1987), 289-294. Zbl 0618.35065, MR 0909776
Reference: [4] Georgiou D., Kreith K.: Functional characteristic initial value problems.J. Math. Anal. Appl. 107 (1985), 414-424. Zbl 0585.35067, MR 0787724
Reference: [5] Cui Baotong: Oscillation theorems of nonlinear parabolic equations of neutral type.Math. J. Toyama Univ. 14 (1991), 113-123. Zbl 0788.35069, MR 1145145


Files Size Format View
CommentatMathUnivCarolRetro_33-1992-4_2.pdf 185.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo